# SDR I5PA2025090519301

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 68,893 hours, 18,545 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Part number: 0205K0S600
- Part serial: 1508328
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT TURB OVHR DET 1 STATUS MSG.   R & R RT ENG OVHT DET 1 SWITCH PER AMM, OPS CHECK NORMAL.
